# SDR QXEA200301182

- Difficulty date: September 23, 2003
- Submitted: September 26, 2003
- Operation: Air carrier
- Aircraft: N607QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10024
- Aircraft time: 4,874 hours, 3,740 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Condition: Damaged
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE THRUST FITTING MOUNT PLATE DROPPED FROM PYLON HAS BURS ON EDGE.  REPAIRED IAW HORIZON AIR EA R-71-65.
